Better access to an overdose-reversing medication could save lives
A nasal spray has been added to the PBS, meaning many Australians could be saved from overdosing on prescription and illicit opioids.
Paracetamol poisoning has increased in Australia – here’s how to take it safely
Paracetamol is the most commonly used drug in Australia, but it's also the reason for most calls to poisons information hotlines.
Accidental overdose of medicine
Accidental overdoses on a medicine are very dangerous, but preventable. Learn about the risks, how to avoid them, and the medicines that need special care.
Links to our information partners' articles about drug overdose.
Most cases of poisoning happen at home so learn here about symptoms, prevention and what to do in an emergency.
What is an ambulance?
An ambulance is a vehicle equipped to provide emergency care to sick or injured people and to get them to hospital. Learn more here about how much ambulances cost and when you should call one.
Endone side effects and addiction
Endone has many possible side effects and some can indicate serious complications. Learn to recognise symptoms and what to do in the case of an Endone overdose.
Opioids are a group of medicines that may be prescribed by doctors to treat pain. Opioids reduce feelings of pain by interrupting the way nerves signal pain between the brain and the body. Sometimes opioids are taken after being obtained illegally for non-prescribed use.
You can take paracetamol for mild to moderate pain. Here’s some information on how paracetamol works, when you should not take it and possible side effects.
Collapsing has a range of causes, often occuring because someone has fainted. You collapse when your brain isn't getting enough oxygen.